DOI 10.1111/j.1553-2712.2000.tb00476.x
Inadvertent administration of sufentanil instead of fentanyl during sedation/analgesia in a community hospital emergency department: a report of two cases.
Аннотация
The authors report two cases of inadvertent administration of sufentanil instead of fentanyl during patient sedation/analgesia in a community hospital emergency department (ED). Both cases resulted in reversible adverse drug events (ADEs) to the respective patients. In tracing the steps involved in the cause of these errors, the authors discovered several components common to identified pathways that result in ADEs. These include similarities in product packaging appearance and names of these two medications, along with nursing unfamiliarity with the medications. Medication "sound-alikes" and "look-alikes" continue to be a source of potential error in the ED.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.